# SDR DL72L991998

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Part number: 65168163
- Condition: Worn
- Location: Vert Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L OF THE VERTICAL STABILIZER WAS FOUND TO BE WORN AT FIN STATION 228.  THE DAMAGE WAS REPAIRED PER ER/A 333496.
